# SDR ASAA9580161

- Difficulty date: July 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N941AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49925
- System (JASC): 5240 · Service Doors
- Part: Striker/Roller
- Condition: Binding
- Location: R1 Door
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - PRIOR TO DEPARTURE OF FLIGHT 490, CREW REPORTED THE R1 DOOR WOULD NOT CLOSE.  RELEASED THE STRIKER AND ROLLER ASSY AND DOOR OPERATED NORMALLY.  (M)
